# SDR ASAA2016101118275

- Difficulty date: October 11, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 29,673 hours, 8,897 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 141A61743
- Condition: Leaking
- Location: L1 Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/A NOTIFIED US OF A VERY LOUD AIR NOISE COMING FROM THE L1 DOOR STARTING AT ABOUT 5,000' ALTITUDE. THE F/O INSPECTED THE DOOR VISUALLY AT 25,000 FT AND SAW DAYLIGHT COMING FROM / NEAR THE UPPER HINGE ON THE FORWARD PART OF THE DOOR SEAL AREA. THE PRESSURIZATION FUNCTIONED AND OPERATED NORMALLY THROUGHOUT THE FLIGHT. GROUNDED - YES. DEBRIEFED FLIGHT CREW, F/O SAID LOUD SQUEAL AT L-1 DOOR UPPER HINGE AREA. FOUND L-1 DOOR UPPER HINGE FLAPPER DOOR SEAL BENT AND RUBBER SEAL CUT. REMOVED AND REPLACED FWD ENTRY DOOR FLAPPER SEAL (UPPER), REF B737-800 AMM 52-11-00-020-801, 52-11-00-420-801. PRESSURIZED AIRCRAFT, NO LEAKS NOTED. PERFORMED GVI OF L-1 DOOR, SEAL, SILL, AND SURROUNDING AREA - NO DEFECTS NOTED.
